# SDR FDEA201710273071

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FORMER AT STA XOS 585 FOUND CRACKED . FORMER AT RIGHT WING FIXED LEADING XOS 585 AREA REMOVED AS PER SRM 51-31-01-0G. NEW FORMER FABRICATED AS PER DWG ARB 2931 REV H AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
